# SDR IPXA2024120409724

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N363UP
- Make and model: Boeing 767346
- Aircraft serial: 33494
- Aircraft time: 52,810 hours, 18,304 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LE SLAT ASYM PSEU BITE PERFORMED SATIS IAW FIM 32-09 FT 803 AND OPS CHECKED SATIS IAW AMM 27-81-00/501. NO FAULTS FOUND. PLEASE MONITOR
